Another proof of the global F-regularity of Schubert varieties

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Recently, Lauritzen, Raben-Pedersen and Thomsen proved that Schubert varieties are globally F-regular. We give another proof simpler than the original one.

Original languageEnglish
Pages (from-to)323-328
Number of pages6
JournalTohoku Mathematical Journal
Volume58
Issue number3
DOIs
Publication statusPublished - Sep 1 2006

Keywords

  • Global F-regularity
  • Schubert variety

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Another proof of the global F-regularity of Schubert varieties'. Together they form a unique fingerprint.

  • Cite this